# SDR AWXA200500544

- Difficulty date: April 29, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498843
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF TRANSVERSE BEAM AT BS 967, LBL 43, WL 208.  MAINTENANCE CUT OUT CORRODED SECTION OF TRANSVERSE BEAM AT BS 967, LBL 43; FABRICATED A NEW REPLACEMENT SECTION OF BEAM AND 2 EACH SUPPORT ANGLES & REPAIR STRAPS; INSTALLED REPAIR PARTS IAW ER 03-5310-05125-ES1.
